MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL K-FILE M-ACCESS 21MM 015; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL K-FILE M-ACCESS 21MM 015; FILE, PULP CANAL, ENDODONTIC
Catalog Number A12MA02101512
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a k-file m-access 21mm 015, the file bent and reportedly had poor sharpness.The patient experienced pain.Further information requested.
 
Additional Manufacturer Narrative
Additional information received: we received the following information regarding this complaint after our sales contacted reporter the doctor himself, he denied any such incident.Confirmed it's an error report.Please void this case.With this information please disregard the initial report.This is a follow up report for this additional information.With the additional information received from the doctor that this was a reporting error and to disregard the initial report.This is being corrected.This is a follow up report for this corrected information.

Brand Name
K-FILE M-ACCESS 21MM 015
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23541636
Report Number8031010-2025-00199
Device Sequence Number15855500
Product Code EKS
UDI-Device IdentifierJ003A12MA021015121
UDI-PublicJ003A12MA021015121
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberA12MA02101512
Device Lot Number1905289
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/30/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown